American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55U25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Boris Botvinnik and Jonathan Rosenberg. Positive scalar curvature for manifolds with elementary abelian fundamental group. Proc. Amer. Math. Soc. 133 (2005) 545-556. MR 2093079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Donald W. Barnes and Larry A. Lambe. Correction to ``A fixed point approach to homological perturbation theory". Proc. Amer. Math. Soc. 129 (2001) 941-941. MR 1802006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia